U.S. doctors online nowAsk doctors free
A 35-year-old member asked:

What would be the effects of taking 30 unisom sleeping pills?

1 doctor answer1 doctor weighed in
Dr. Yash Khanna
Family Medicine 58 years experience
OVERDOSING: It is an antihistamine used for sleep by some people and promoted for that.But taking 30 pills is very dangerous and you hould be aware it can cause seizureshallucinations, fatal rhabdomyolysis and acute renal failure and death.
Created for people with ongoing healthcare needs but benefits everyone.

Similar questions

A 47-year-old member asked:

Can I stop taking sleeping pills?

1 doctor answer2 doctors weighed in
Dr. Sherin Ibrahim Howett
Sleep Medicine 19 years experience
Yes: Yes, you can discontinue use, but how it's done depends on what you are taking and for how long. It is not recommended to just stop abruptly. You need to be weaned off and monitored for any side effects.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Sep 30, 2012
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.